MAUDE Adverse Event Report: ENCORE MEDICAL SILICONE II MCP IMPLANT SIZE 10 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

ENCORE MEDICAL SILICONE II MCP IMPLANT SIZE 10 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Catalog Number MCP-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to implants were broken in situ.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 expiration date, h4 and h11.Complaint has been evaluated and is similar to:1644408-2024-00368; mcp-40, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
SILICONE II MCP IMPLANT SIZE 10 (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
ENCORE MEDICAL
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19348221
Report Number1644408-2024-00683
Device Sequence Number15304534
Product Code KYJ
UDI-Device Identifier00886385022093
UDI-Public00886385022093
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Catalogue NumberMCP-10
Device Lot Number16579D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date05/18/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCP-30 LOT: 15251D; MCP-30 LOT: 15251D
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale